# SDR C2XA09RI020

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 18,159 hours, 13,745 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 9650976003216216
- Part serial: 15500
- Condition: Faulted
- Location: Gpws
- Part time: 11,485 hours, 8,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3047 - EWR - FLIGHT CREW REPORTED INTERMITTENT GPWS INOP IN EICAS, THRUST RATING CHANGE UNCOMMANDED, THRUST DOES NOT RESET IN ICING CONDITIONS.  IAH MX RERACKED GPWS COMPUTER AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
